# SDR SWAA086936

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 44,363 hours, 36,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: 1633
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
